# SDR UALA2011121406847

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 64,394 hours, 23,768 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1706-1708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN AREA OF DAMAGE WAS NOTED ON SKIN AT STRINGER 10L 2" LONG BETWEEN BS 1706 & 1708 .072 FROM BELOW LAP .0064 DEEP PER SRM 53-00-01 PAGE 105, ZONE A. MAJOR REPAIR ACCOMPLISHED. TRIMMED OUT SKIN DAMAGE.  PERFORMED HFEC OF DAMAGE CUTOUT AS PER NDT. PERFORMED ROTARY SCAN HFEC OF ALL EXISTING FASTENER HOLES COMMON TO THE REPAIR. REF NDT MANUAL PART 6, 51-00-16. NO DEFECTS NOTED. WORK PERFORMED IAW STEP A,3. AVO CGH-11-12-13-1A. FABRICATED REPAIR PARTS PER AVO CGH-11-12-13-1A STEP B 1 A AND B. INSTALLED REPAIR PARTS IAW AVO CGH-11-12.
